# SDR DALA2021122908139

- Difficulty date: December 28, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N363NW
- Make and model: Airbus A320-212
- Aircraft serial: 923
- Aircraft time: 68,645 hours, 31,709 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND IN OPEN FASTENER HOLE (1EA) LOCATED AT UPPER AT TACHMENT FRAME 4 SIDE POST AREA RH SIDE, CRACK DIRECTION: 07 O CLOCK ( D1-D2=0.075 INCH). PERFORMED PERMANENT REPAIR ON UPPER ATTACHMENT FRAME 4 SIDE POST AREA RH SIDE AS PER ER/A 543313-14AD REV A, APPROVED DATE27/DEC /21 PRI 543313-14AD REV 0, REV 1, REV 2, REV 3. ER/A 543313-14AD REV A HAS BEEN COMPLIED WITH PRI 543313-14AD REV 0 , REV1, REV 2, REV 3 MATCHES REPAIR INSTRUCCION ERA AND PRI . SEE LOG PAGE FOR TIME CONTROLLED ITEMS SEC. IV , LOG PAGE 2066672, SECV, LOG PAGE 2066678, AND SEC. DTE LOG PAGE 2066684 RII INSPECTION COMPLETE 0992822 AE237QC JOB COMPLETE. (LP#2067370)
